MAUDE Adverse Event Report: ALPHATEC SPINE INC TITANIUM HEXALOBE SET SCREW, 8.5 MM (TI-6AI-4V ELI); PEDICLE SCREW SPINAL DEVICE

ALPHATEC SPINE INC TITANIUM HEXALOBE SET SCREW, 8.5 MM (TI-6AI-4V ELI); PEDICLE SCREW SPINAL DEVICE
Model Number 22085
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is not possible at this time.The explanted zodiac set screws have not been returned nor have the identifying lot number(s) been provided.The user facility has not released the explanted devices.Upon the receipt of additional information or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
Revision surgery was conducted on (b)(6) 2016 on a (b)(6) year old female patient.The zodiac set screws located on both sides of the iliac were found to have backed out of position.The zodiac spinal fixation was originally implanted on (b)(6) 2015 from the t10 thru pelvis.

Brand Name
TITANIUM HEXALOBE SET SCREW, 8.5 MM (TI-6AI-4V ELI)
Common Device Name
PEDICLE SCREW SPINAL DEVICE
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key5663158
Report Number2027467-2016-00029
Device Sequence Number260919
Product Code MNI
UDI-Device Identifier00844856043695
UDI-Public00844856043695
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K081158
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number22085
Device Catalogue Number22085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2016
Initial Report FDA Received Date05/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR